# SDR DALA2019072604416

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLES COUNTERSUNK AND AREA SETTLEMENT AT ACCESS #620CT AND 520CT. FUEL TANK (AD,AI). NRC 00612: CORROSION LEVEL 2, FUEL ACCESS PLATES #520CT AND 620CT WERE REPLACED AND INSTALLED PER 2040-0012 AND 2040-0010. (LP #1189306)
